Riemannian manifolds with maximal eigenfunction growth
Séminaire Équations aux dérivées partielles (Polytechnique), (2000-2001), Talk no. 24, 16 p.
@article{SEDP_2000-2001____A24_0,
     author = {Sogge, Christopher D.},
     title = {Riemannian manifolds with maximal eigenfunction growth},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     note = {talk:24},
     mrnumber = {1860695},
     zbl = {1057.58017},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A24_0}
}
Sogge, Christopher D. Riemannian manifolds with maximal eigenfunction growth. Séminaire Équations aux dérivées partielles (Polytechnique),  (2000-2001), Talk no. 24, 16 p. http://www.numdam.org/item/SEDP_2000-2001____A24_0/

[A] V.I. Arnold, Mathematical methods of classical mechanics. Graduate Texts in 1998. | Zbl 0386.70001

[Av] V. I. Avakumovič, Über die Eigenfunktionen auf geshchlossenen Riemannschen Mannigfaltigkeiten. Math. Z. 65 (1956), 327–344. | MR 80862 | Zbl 0070.32601

[BB] L. Bérard-Bergery, Quelques exemples de variétés riemanniennes où toutes les géodésiques issues d’un point sont fermés et de même longueur, suivis de quelques résultats sur leur topologie. Ann. Inst. Fourier (Grenoble) 27 (1977), 231–249. | Numdam | Zbl 0309.53038

[Besse] A. L. Besse, Manifolds all of whose geodesics are closed. With appendices by D. B. A. Epstein, J.-P. Bourguignon, L. Bérard-Bergery, M. Berger and J. L. Kazdan. Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], 93. Springer-Verlag, Berlin-New York, 1978. | MR 496885 | Zbl 0387.53010

[BM] E. Bierstone and P.D. Milman, Semianalytic and subanalytic sets. Inst. Hautes Études Sci. Publ. Math. No. 67 (1988), 5–42. | Numdam | MR 972342 | Zbl 0674.32002

[BC] A. Bonami and J.-C. Clerc, Sommes de Cesro et multiplicateurs des développements en harmoniques sphériques, Trans. Amer. Math. Soc. 183 (1973), 223–263. | MR 338697 | Zbl 0278.43015

[B] J. Bourgain, Eigenfunction bounds for compact manifolds with integrable geodesic flow, IHES preprint.

[CS] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299. | MR 361607 | Zbl 0215.18303

[CV] Y. Colin de Verdière, Spectre conjoint d’opérateurs pseudo-différentiels qui commutent. II. Le cas intégrable, Math. Z. 171 (1980), no. 1, 51–73. | Zbl 0478.35073

[CVV] Y. Colin de Verdiere and S. Vu Ngoc, Singular Bohr-Sommerfeld rules for 2D integrable systems, http://www-fourier.ujf-grenoble.fr/prepublications.html

[DG] J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics. Invent. Math. 29 (1975), 39–79. | MR 405514 | Zbl 0307.35071

[H] R. M. Hardt, Stratification via corank one projections. Singularities, Part 1 (Arcata, Calif., 1981), 559–566, Proc. Sympos. Pure Math., 40, Amer. Math. Soc., Providence, R.I., 1983. | MR 713092 | Zbl 0525.32011

[Ho 1] L. Hörmander, The spectral function of an elliptic operator. Acta Math. 121 (1968), 193–218. | MR 609014 | Zbl 0164.13201

[Ho 2] L. Hörmander, Oscillatory integrals and multipliers on FL p . Ark. Mat. 11, 1–11. (1973). | MR 340924 | Zbl 0254.42010

[Ho IV] L. Hörmander, The Analysis of Linear Partial Differential Operators, Volume IV, Springer-Verlag Berlin Heidelberg, 1983. | Zbl 0521.35002

[Iv1] V. Ivriǐ, The second term of the spectral asymptotics for a Laplace Beltrami operator on manifolds with boundary. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 25–34. | MR 575202 | Zbl 0453.35068

[J] D. Jerison, Carleman inequalities for the Dirac and Laplace operators and unique continuation, Adv. in Math. 62 (1986), no. 2, 118–134. | MR 865834 | Zbl 0627.35008

[JK] D. Jerison and C. Kenig, Unique continuation and absence of positive eigenvalues for Schrödinger operators, Ann. of Math. (2) 121 (1985), no. 3, 463–494. | MR 794370 | Zbl 0593.35119

[K] W. Klingenberg, Riemannian Geometry, de Gruyter Studies in Mathematics 1, de Gruyter, New York (1982). | MR 666697 | Zbl 0495.53036

[KMS] D. Kosygin, A. Minasov, Ya. G. Sinaǐ, Statistical properties of the spectra of Laplace-Beltrami operators on Liouville surfaces. (Russian) Uspekhi Mat. Nauk 48 (1993), no. 4(292), 3–130; translation in Russian Math. Surveys 48 (1993), no. 4, 1–142 | MR 1257884 | Zbl 0838.58041

[Le] B. M. Levitan, On the asymptoptic behavior of the spectral function of a self-adjoint differential equaiton of second order. Isv. Akad. Nauk SSSR Ser. Mat. 16 (1952), 325–352. | MR 58067 | Zbl 0048.32403

[L] S. Lojasiewicz, “Ensembles semi-analytiques”, Preprint, I.H.E.S., Bures-sur-Yvette, 1964.

[MS] W. Minicozzi and C. D. Sogge, Negative results for Nikodym maximal functions and related oscillatory integrals in curved space. Math. Res. Lett. 4 (1997), no. 2-3, 221–237. | MR 1453056 | Zbl 0884.42016

[Saf] Y. Safarov, Asymptotics of a spectral function of a positive elliptic operator without a nontrapping condition. (Russian) Funktsional. Anal. i Prilozhen. 22 (1988), no. 3,53–65, 96 translation in Funct. Anal. Appl. 22 (1988), no. 3, 213–223 (1989). | MR 961761 | Zbl 0679.35074

[S] L. Simon, Lecture notes (unpublished, 1992).

[So1] C. D. Sogge, Oscillatory integrals and spherical harmonics. Duke Math. J. 53 (1986), 43–65. | MR 835795 | Zbl 0636.42018

[So2] C. D. Sogge, Concerning the L p norm of spectral clusters for second order elliptic operators on compact manifolds. J. Funct. Anal. 77 (1988), 123–134. | MR 930395 | Zbl 0641.46011

[So3] C. D. Sogge, On the convergence of Riesz means on compact manifolds. Ann. of Math. (2) 126 (1987), no. 2, 439–447. | MR 908154 | Zbl 0653.35068

[So4] C. D. Sogge, Fourier integrals in classical analysis, Cambridge Univ. Press, Cambridge, 1993. | MR 1205579 | Zbl 0783.35001

[SZ] C. D. Sogge, and S. Zelditch, Riemannian manifolds with maximal eigenfunction growth, http://front.math.ucdavis.edu/math.AP/0103172 .

[St] E. M. Stein, Oscillatory integrals in Fourier analysis, Beijing lectures in harmonic analysis (Beijing, 1984), 307–355, Ann. of Math. Stud., 112, Princeton Univ. Press, Princeton, NJ, 1986. | MR 864375 | Zbl 0618.42006

[TZ] J.A.Toth and S.Zelditch, Sup norms of eigenfunctions in the completely integrable case (preprint, 2000).

[V] J. VanderKam, L norms and quantum ergodicity on the sphere. Internat. Math. Res. Notices (1997), 329–347; Correction to: "L norms and quantum ergodicity on the sphere", Internat. Math. Res. Notices (1998), 65. | MR 1440572 | Zbl 0877.58056

[Z] S. Zelditch, The inverse spectral problem for surfaces of revolution, JDG 49 (1998), 207-264. | MR 1664907 | Zbl 0938.58027